Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Efficient Algorithms for Conducting Stochastic Dominance Tests on Large Numbers of Portfolios: Reply

R. Burr Porter and Roger C. Pfaffenberger
The Journal of Financial and Quantitative Analysis
Vol. 10, No. 1 (Mar., 1975), pp. 181-185
DOI: 10.2307/2330327
Stable URL: http://www.jstor.org/stable/2330327
Page Count: 5
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Efficient Algorithms for Conducting Stochastic Dominance Tests on Large Numbers of Portfolios: Reply
Preview not available

Page Thumbnails

  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185